MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. LONG CLIP

AOMORI OLYMPUS CO., LTD. LONG CLIP
Model Number HX-610-090L
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus the long clip, cartridges were stored and used, removed from the sterilized packs, for immediate use on a daily basis.The issue occurred during the procedure.The procedure was therapeutic.The procedure was completed using the same set of equipment.There were no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
H4: based on the 3-digit lot number provided, the manufacturing date of the device was in the month of february 2023 but a specific date could not be identified.The device was returned to olympus for inspection, and the customer's complaint was not confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it¿s likely the event occurred due to misuse by the customer.The final root cause of this event was unable to be identified.The following is included in the instructions for use: ¿clips are sterilized prior to shipment.Store according to this instruction manual.Inappropriate storage may lead to infection or damage to the device, and it may not be possible to ensure its functionality.Do not use clips that have passed the expiration date listed on the sterilized pack.May lead to infection, tissue inflammation.Do not store in a location where the sterilization pack may be torn, the seal may be peeled off, or the product may become wet with water.Failure to maintain sterility in the sterile pack may lead to infection, tissue inflammation, etc.Do not store the rotary clip device in a sterilized pack that is torn, detached, or wet.Failure to maintain sterility in the sterile pack may lead to infection, tissue inflammation, etc.¿ olympus will continue to monitor field performance for this device.

Brand Name
LONG CLIP
Common Device Name
LONG CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17295548
Report Number9614641-2023-00965
Device Sequence Number11776692
Product Code PKL
UDI-Device Identifier04953170200373
UDI-Public04953170200373
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-610-090L
Device Lot Number32K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown